?

Log in

Previous | Next

Ouch

I just don't get it! I have very little feeling in my right side from my surgeries. There is a bit more feeling on the left. I have now run into when I try to inject into the left side of my stomach, it hurts like hell as soon as the needle touches. I have to inject in my right side every morning and my left side at night.

I just spent 15 minutes in the bathroom trying to do one injection in my left side. I had seven bleeding holes in my left side without going in far enough to inject before I gave up and went for the right side. I tried to stay far enough away from this morning's injection site, but it's still not something you are supposed to do really.

I can't just keep injecting in one side. After the first couple of attempts, I even went with phenway's advice to try icing it. I iced it for a couple of minutes until the skin was just RED. Still hurt when I tried to go in.

I know half the issue is in my head. Maybe a third is that I'm too scared of needles to actually just JAB the thing all of the way in. I have to jab it just far enough to get past feeling and then go in a bit slower.

You've heard of 'hesitation marks' on people slitting their wrists or murdering someone? I have 'hesitation injectsions'.

PLEASE let these be over as of Thursday's coumadin clinic appointment.

Comments

( 2 thoughts — Whatcha' think? )
1smart1
Nov. 13th, 2007 03:10 pm (UTC)
I understand exactly what you're going through. Self-injecting sucks and there is no way around that fact. I'm sorry.
tigerheartdrebl
Nov. 13th, 2007 07:19 pm (UTC)
Uggh. Just READING that made my skin crawl. I'm SO sorry you're having to go through this!
( 2 thoughts — Whatcha' think? )